MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA

SMITHS MEDICAL ASD, INC. BIVONA
Model Number 750190
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff on a smiths medical trach tube would only partially inflate.Installation failure.They had to use another canula.No patient involvement.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
BIVONA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11735978
Report Number3012307300-2021-00758
Device Sequence Number11777436
Product Code JOH
UDI-Device Identifier15021312006438
UDI-Public15021312006438
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2024
Device Model Number750190
Device Lot Number3920862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer03/28/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1